# SDR ARWA9606043

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Engine: Pwa JT3D7
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE TRANSLATING RING UPPER ANGLE CRACKED.  REPAIRED IAW DRAWING ARW 015713-1184 FAA FORM 8110 APPROVED.
